PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 30 | 2 | 207-215
Tytuł artykułu

Congruences on semilattices with section antitone involutions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We deal with congruences on semilattices with section antitone involution which rise e.g., as implication reducts of Boolean algebras, MV-algebras or basic algebras and which are included among implication algebras, orthoimplication algebras etc. We characterize congruences by their kernels which coincide with semilattice filters satisfying certain natural conditions. We prove that these algebras are congruence distributive and 3-permutable.
Twórcy
autor
  • Department of Algebra and Geometry, Palacký University Olomouc, Tomkova 40, 779 00 Olomouc, Czech Republic
Bibliografia
  • [1] J.C. Abbott, Semi-boolean algebras, Matem. Vestnik 4 (1967), 177-198.
  • [2] J.C. Abbott, Orthoimplication algebras, Studia Logica 35 (1976), 173-177. doi: 10.1007/BF02120879
  • [3] I. Chajda, Lattices and semilattices having an antitone involution in every upper interval, Comment. Math. Univ. Carol. 44 (2003), 577-585.
  • [4] I. Chajda, G. Eigenthaler and H. Länger, Congruence Classes in Universal Algebra, Heldermann Verlag (Lemgo, Germany), 220pp., 2003, ISBN 3-88538-226-1.
  • [5] I. Chajda, R. Halaš and J. Kühr, Semilattice Structures, Heldermann Verlag (Lemgo, Germany), 228pp., 2007, ISBN 978-3-88538-230-0.
  • [6] I. Chajda, R. Halaš and J. Kühr, Implication in MV-algebras, Algebra Universalis 53 (2005), 377-382. doi: 10.1007/s00012-004-1862-4
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1170
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.